MAUDE Adverse Event Report: BLACK DIAMOND VIDEO, INC. VIVIDIMAGE D HD; SURGICAL DISPLAY

BLACK DIAMOND VIDEO, INC. VIVIDIMAGE D HD; SURGICAL DISPLAY
Model Number RLM27HD2
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the unit and found that the fiber optic receiver was not operating properly.To resolve the issue, the technician replaced the receiver.The unit was tested, confirmed to be operating according to specification, and returned to service.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that prior to a patient procedure their vividimage surgical display displayed a green distortion.No report of injury.

Brand Name
VIVIDIMAGE D HD
Common Device Name
SURGICAL DISPLAY
Manufacturer (Section D)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer (Section G)
BLACK DIAMOND VIDEO, INC.
503 canal blvd.
richmond CA 94804
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25398922
Report Number3008776287-2026-00178
Device Sequence Number10719303
Product Code KQM
UDI-Device Identifier00724995195069
UDI-Public(01)00724995195069(11)180322
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberRLM27HD2
Device Catalogue NumberRLM27HD2
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2024
Initial Report FDA Received Date06/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown